# SDR SCNA98041

- Difficulty date: May 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N572SC
- Make and model: Doug DC-10-10
- Aircraft serial: 46977
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Shorted
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A-LINE CHECK, THE EMERGENCY FLOOR TRACK LIGHTING IN THE AFT MID CABIN AND FORWARD PART OF AFT CABIN WAS FOUND INOPERATIVE.  REPAIRED SHORTED WIRING IN TRACK BASE, ALL FLOOR TRACK LIGHTING CHECKS GOOD.
